# SDR DHL2003740511

- Difficulty date: February 2, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1166 AND 1148 STR 7.5 LT EACH HAVE GILLINER ATTACHING SUPPORT CHAFE MARKS INTO FRAME.  CUT OUT DAMAGED AREA AT STA 1166 3 X 1 INCH, AND 1148 3 X 1 INCH PER SRM 51-40-3.  FABRICATED DOUBLERS (7075-T6 .100) PER SRM 53-10-2 FIG 5.  TREATED PARTS AND AREA, PRIMED PER SRM 51-10-2.  INSTALLED 2 EA DOUBLERS PER SRM 51-10-2.
